Author Topic: Getting Weaker after Each Chemo Session  (Read 14974 times)

Bucky

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 3679
Re: Getting Weaker after Each Chemo Session
« Reply #45 on: October 21, 2011, 02:51:02 PM »
It's good to hear from you Daisy.   :)

I'm sorry your chemo treatments are so brutal and hard on you.   :(  However, I hope you continue to keep your upbeat attitude and outlook.

Always keeping you in thought and prayers (and by my computer  ;) ).

Take care friend.

Bucky
Come sit a spell and join in live chat - we serve non-fattening, zero calorie goodies while discussing all kinds of things.  ;D

http://www.sjogrensworld.org/chats.htm   (find our chat times here!)

susanep

  • Hero Member
  • *****
  • Posts: 3693
  • Each Day Is A Miracle !
Re: Getting Weaker after Each Chemo Session
« Reply #46 on: October 21, 2011, 07:45:50 PM »
I hope you get through this soon. You are still in my prayers. You are loved here by all.

susanep  :)
Sjogren's, Lupus, Rheumatoid Arthritis, Hypothyroid, Fibro, Sleep Apnea, Diabetes 2, Asthma, and Gerd.  (Meds I take) Omeprazole, Pilocarpine, Levothyroxine, Effexor, Cpap, Aspirin, Mobic, Prilosec,, Xanax, Restasis, Systane,Vitamin D3, Plaquenil, Gabapentin, Provigil , Advair, Nasonex, and Proventi

Katybarstool

  • Hero Member
  • *****
  • Posts: 3994
Re: Getting Weaker after Each Chemo Session
« Reply #47 on: October 26, 2011, 12:47:20 PM »
Daisy, it's wonderful to see you posting again. I think of you and your journey often, and pray for you too.

Hugs
Kathyx

Chickpea

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #48 on: October 27, 2011, 02:49:09 PM »
Daisy - how good to hear from you!  As you say, you're half way there and each day, each hour, each minute takes you closer.

Thinking of you - Chickpea

Daisy1234

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #49 on: October 27, 2011, 05:32:26 PM »
Thank you my dear dear ones. 
This is my "good" week before my next chemo infusion so I'm able to get up and slowly move around again which is just lovely.  I seem to be spending 2 weeks out of the 21 day chemo cycle in bed and the last week before my infusion I start to recover and move around and then notice how dirty the house has become since I last cleaned it LOL. 

Ah life is still very very wonderful, and I am getting a whole new appreciation for those people who are bedridden or severely mobility impaired.  It is always good to walk a mile in the shoes of others every now and then.  It helps keep one's focus on what is truly important in life!

Daisy

4Kids

  • Hero Member
  • *****
  • Posts: 685
Re: Getting Weaker after Each Chemo Session
« Reply #50 on: October 27, 2011, 05:52:56 PM »
You need to stamp your words of wisdom on my forehead, Daisy. ASAP!

*hugs*
Plaquinel, Restasis, Salagen, Arthrotec, Cod Liver Oil, B Vitamins, Palafer-C, Plaquinel, Metformin, Spironlactone, Biotin

Meld256

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #51 on: October 27, 2011, 08:12:07 PM »
Dear Daisy,

I'm also glad to see you posting.  It's nice to know this is your "good" week.  You have one of the most uplifting spirits.
Maybe we can spread your wonderful outlook on life around to us all.  ;)  Enjoy your week and I will keep you in my prayers,

Melinda

Virgi

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #52 on: October 27, 2011, 09:48:15 PM »
My heart goes out to you -
I complain of the Methotrexate weekly and Gabapentin- Cant imagine how you?re feeling.
Keep the strength -

Sending you some comfort and strenght,

Virgi

Katybarstool

  • Hero Member
  • *****
  • Posts: 3994
Re: Getting Weaker after Each Chemo Session
« Reply #53 on: October 30, 2011, 01:06:19 PM »
Daisy,

I'm so pleased you have some god times between your treatments. Sending you lots of hugs and positive vibes for the next round.

God bless
Kathyx

harrigan

  • Hero Member
  • *****
  • Posts: 916
Re: Getting Weaker after Each Chemo Session
« Reply #54 on: October 30, 2011, 01:23:09 PM »
Thinking of you Daisy.  Hope you have enjoyed some better days between treatments and daring to hope that the next one may be a little easier.  Take care  xx Ailsa
Female, 54
Diagnosed with Sjogrens March 09; Rheumatoid Arthritis February 2010
Meds: abatacept, Methotrexate injections , Folic Acid, Amitriptyline, Ozepramole, Tramacet, Glandosane & Viscotears.

gold55

  • Hero Member
  • *****
  • Posts: 862
    • GoldenLoves
Re: Getting Weaker after Each Chemo Session
« Reply #55 on: October 30, 2011, 03:06:25 PM »
Prayers are sent your way Daisy.  May you heal and feel much love throughout the remainder of this painful journey.  Rest and take care. xxoo
Dx#1:  dx changed to Sicca Syndrome + UCTD (how wonderful)
Dx#2:  Osteoarthritis and high cholesterol
Meds:  my golden retrievers, my doodle, otc tylenol, ibuprofen, mobic, vitamins, omegas, oral pilocarpine, liguid chondroiten/glucosamine with

irish

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 13559
Re: Getting Weaker after Each Chemo Session
« Reply #56 on: October 30, 2011, 09:58:37 PM »
Prayers continue for your ability to make it through this ordeal. What a journey you have had. Will hope and pray that you will be feeling somewhat better for the holidays.

THey say that with suffering comes understanding and much wisdom. You must understand a whole lot more than you did when you started this journey. We know that you had wisdom before but it must be positively oozing out of your pores by now. Hang in there girl. Know that we all care. Irish ;D

Virgi

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #57 on: November 07, 2011, 02:30:13 PM »

Ah life is still very very wonderful, and I am getting a whole new appreciation for those people who are bedridden or severely mobility impaired.  It is always good to walk a mile in the shoes of others every now and then.  It helps keep one's focus on what is truly important in life!

Daisy

Absolutely beautiful - thank you for the reminder

Bucky

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 3679
Re: Getting Weaker after Each Chemo Session
« Reply #58 on: November 19, 2011, 03:17:43 PM »
Daisy - been looking at "my daisy" and wondering how you are feeling these days? 

Sending hugs,
Bucky

Come sit a spell and join in live chat - we serve non-fattening, zero calorie goodies while discussing all kinds of things.  ;D

http://www.sjogrensworld.org/chats.htm   (find our chat times here!)

susanep

  • Hero Member
  • *****
  • Posts: 3693
  • Each Day Is A Miracle !
Re: Getting Weaker after Each Chemo Session
« Reply #59 on: November 19, 2011, 03:37:14 PM »
Still thinking of you Daisy, and praying your days get easier. You do radiate such a special spirit to all of us.

susanep  :)
Sjogren's, Lupus, Rheumatoid Arthritis, Hypothyroid, Fibro, Sleep Apnea, Diabetes 2, Asthma, and Gerd.  (Meds I take) Omeprazole, Pilocarpine, Levothyroxine, Effexor, Cpap, Aspirin, Mobic, Prilosec,, Xanax, Restasis, Systane,Vitamin D3, Plaquenil, Gabapentin, Provigil , Advair, Nasonex, and Proventi